# SDR UIEA200400026

- Difficulty date: March 2, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO DORO HAS WEB DAMAGED AT TWO LOCATIONS, FORWARD AND AFT, ADJACENT TO POWER DOOR LOCK PUSH PULL RODS.  REMOVED DAMAGED WEB FABRICATED NEW WEB AND INSTALLED NEW WEB AS PER SRM 51-30-02, 51-10-02 AND 52-30-02.  (M)
